MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 600 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 600 STERILIZER
Model Number AMSCO 600 STEAM STERILIZER
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the amsco 600 sterilizer and found the unit to be operating properly.No issues were noted with the function or operation and the reported event was unable to be duplicated.The technician stated that user facility personnel were utilizing sterilization trays that were weighing 37 pounds.The maximum weight of the trays should be 25 pounds.If the tray is too heavy, the sterilizer will have difficulty pulling the moisture out of the chamber during a processing cycle.The operator manual (pg.5) has a recommended load (maximum) of 25 pounds for instrument trays for specific cycle types, sterilization temperatures, sterilize time and dry time.The technician also observed that the steam filter assembly connected to the sterilizer required service.The steam filter assembly is not a steris device and is serviced and maintained by the user facility.The user facility is responsible for the service and maintenance of the steam filter assembly.The technician stated that if the steam filters are clogged or the steam trap is not functioning properly, water can build up and get pulled into the sterilizer's chamber.The steris service technician discussed the reported event with user facility personnel and counseled them on the proper use and operation of the amsco 600 sterilizer, specifically utilizing the tray weight and service needed for the steam filter assembly.The steris service technician returned the amsco 600 sterilizer to service and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that water was remaining in the instrument trays after being processed in their amsco 600 sterilizer.Procedure delays and a procedure cancellation were reported.No report of injury.

Brand Name
AMSCO 600 STERILIZER
Common Device Name
AMSCO 600 STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18183403
Report Number3005899764-2023-00067
Device Sequence Number7717080
Product Code FLE
UDI-Device Identifier00724995179274
UDI-Public(01)00724995179274(11)211004(21)032772101
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMSCO 600 STEAM STERILIZER
Device Catalogue NumberEF1201110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown